# SDR A6WA201040961

- Difficulty date: December 2, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD FLAP ROLLER GUIDE FITTING (RT SIDE) HAS CHAFING DAMAGE, BLENDED CHAFED AREA AT RT OTBD FLAP GUIDE FITTING, REMOVING .028 OF MATERIAL WITHIN LIMITS IAW REO 601R-57-51-1453.
